# SDR USAA2010042290811

- Difficulty date: April 19, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 54,804 hours, 36,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - FOUND 1/2 CRACK ON FUSELAGE SKIN JUST FWD OF WATER SERVICE PANEL AND ABOVE STR 24L BS 944.  REPAIRED FUSELAGE SKIN AT BS 944, S24L IAW EA 101908 & B737 SRM 53-00-01 REPAIR 31.
